# SDR HEEA968339

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: TM42739
- Condition: Reads High
- Location: Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW END READS HIGH AND HIGH END READS LOW.
